Alert archive / California / High Wind Warnings in 2007
High Wind Warning 14, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Dec 24, 2007, 12:45 PM PST for 4 counties in California. It took effect at Dec 24, 2007, 8:00 PM PST. It was in force for 22 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 24, 2007, 12:45 PM PST (20:45 UTC)
- In effect from
- Dec 24, 2007, 8:00 PM PST
- Expired
- Dec 25, 2007, 5:54 PM PST
- In force
- 22 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 3:30 AM PST | HIGH SUST WINDS 41 | Fremont Canyon, CA | |
| Dec 25, 5:19 AM PST | NON-TSTM WND DMG | 1 E Redlands, CA | POWER POLE BLOWN DOWN |
| Dec 25, 5:30 AM PST | NON-TSTM WND DMG | Corona, CA | TREE BLOWN DOWN |
| Dec 25, 5:39 AM PST | NON-TSTM WND DMG | 1 W Norco, CA | POWER LINES BLOWN DOWN |
| Dec 25, 5:58 AM PST | NON-TSTM WND DMG | 4 Nw Rialto, CA | SEMI-TRACTOR TRAILER OVERTURNED |
| Dec 25, 6:08 AM PST | NON-TSTM WND DMG | 2 Ne Irvine, CA | SIGN BLOWN INTO ROAD |
| Dec 25, 6:08 AM PST | NON-TSTM WND DMG | 2 Nw Redlands, CA | TREE BLOWN DOWN AND BLOCKING ON RAMP TO WEST BOUND INTERSTATE 10 AT ALBAMA STREET |
| Dec 25, 6:18 AM PST | NON-TSTM WND DMG | 6 W Riverside, CA | TREE BLOWN DOWN |
| Dec 25, 6:22 AM PST | NON-TSTM WND DMG | 4 Sw Riverside, CA | TELEPHONE POLE BLOWN OVER |
| Dec 25, 6:24 AM PST | NON-TSTM WND DMG | 2 S San Bernardino, CA | SIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 215 NEAR WEST 3RD STREET |
| Dec 25, 6:33 AM PST | DUST STORM | 1 S Devore, CA | ZERO VISIBILITY IN BLOWING DUST |
| Dec 25, 6:38 AM PST | NON-TSTM WND DMG | 3 Se Riverside, CA | TWO TREES BLOWN DOWN |
| Dec 25, 6:40 AM PST | NON-TSTM WND DMG | 1 N Corona, CA | LARGE TREE BLOWN DOWN |
| Dec 25, 6:47 AM PST | NON-TSTM WND DMG | 2 S Crestline, CA | TREE BLOWN BLOCKING SOUTH BOUND LANES OF HIGHWAY 18 NEAR OLD WATERMAND CANYON ROAD |
| Dec 25, 6:47 AM PST | NON-TSTM WND DMG | 3 W Norco, CA | TREE BLOCKING NORTH BOUND LANES OF RIVER ROAD |
| Dec 25, 6:48 AM PST | NON-TSTM WND DMG | 4 W Fontana, CA | 300 FEET OF POWER LINES BLOWN DOWN, STARTING FIRE |
| Dec 25, 6:49 AM PST | NON-TSTM WND DMG | 6 E Irvine, CA | ROAD SIGN BLOWN ONTO SOUTH BOUND LANES OF HIGHWAY 241 AT PORTOLA PARKWAY |
| Dec 25, 6:50 AM PST | NON-TSTM WND DMG | 5 Ne Anaheim, CA | TRAFFIC SIGN BLOWN LOOSE NEAR INTERSECTION OF HIGHWAY 57 AND HIGHWAY 91 |
| Dec 25, 6:55 AM PST | TSTM WND DMG | 3 E Rancho Cucamonga, CA | TREE BLOW DOWN, BLOCKING ROADWAY |
| Dec 25, 7:00 AM PST | NON-TSTM WND DMG | 3 Ne Aliso Viejo, CA | TREES BLOWN DOWN BLOCKING SOUTH BOUND ON RAMP TO INTERSTATE 5 AT ALICIA PARKWAY |
| Dec 25, 7:03 AM PST | NON-TSTM WND DMG | Norco, CA | POWER LINES DOWN |
| Dec 25, 7:04 AM PST | NON-TSTM WND GST 58 | 2 W Lake Elsinore, CA | AT EL CARISO RAWS |
| Dec 25, 7:12 AM PST | NON-TSTM WND DMG | 2 Nw Fontana, CA | POWER LINES BLOWN DOWN |
| Dec 25, 7:18 AM PST | NON-TSTM WND DMG | 3 E Ontario, CA | OVERHEAD FREEWAY SIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 15 NEAR 4TH STREET |
| Dec 25, 7:19 AM PST | NON-TSTM WND DMG | 8 E Irvine, CA | POWER LINES BLOWN DOWN ON SANTIAGO CANYON ROAD NEAR MODESJKA CANYON ROAD |
| Dec 25, 7:19 AM PST | NON-TSTM WND DMG | Tustin, CA | TREE BLOWN DOWN ONTO NORTH BOUND INTERSTATE 5 NEAR RED HILL AVENUE |
| Dec 25, 7:20 AM PST | NON-TSTM WND DMG | Rancho Cucamonga, CA | TRAFFIC ADVISORY DUE TO OVERTURNED BIG RIGS ON BOTH SIDES OF THE I-15 NEAR SIERRA AVE. CHP REPORT AND PHIL DUPREE CALLED IN. |
| Dec 25, 7:32 AM PST | NON-TSTM WND DMG | 2 Ne Mira Loma, CA | POWER LINES DOWN AND BLOCKING MISSION BOULEVARD |
| Dec 25, 7:37 AM PST | NON-TSTM WND DMG | Corona, CA | TREE BLOWN DOWN ACROSS PARKRIDGE AVENUE |
| Dec 25, 7:40 AM PST | NON-TSTM WND DMG | 2 W Fontana, CA | TREE BOWN, COVERING ROADWAY |
| Dec 25, 7:43 AM PST | NON-TSTM WND DMG | 8 S Big Bear Lake, CA | TREE BLOWN DOWN COVERING HIGHWAT 38 ONE MILE SOUTH OF ANGELUS OAKS |
| Dec 25, 7:45 AM PST | NON-TSTM WND DMG | 2 Sw Mira Loma, CA | POWER LINES DOWN AT LIMONITE AVENUE JUST NORTH OF INTERSTATE 15 |
| Dec 25, 7:47 AM PST | NON-TSTM WND DMG | 2 S Devore, CA | SEMI-TRACTOR TRAILER OVERTURNED |
| Dec 25, 7:47 AM PST | NON-TSTM WND DMG | 5 W Fontana, CA | TREES BLOWN COVERING ROADS IN SEVERAL LOCATIONS |
| Dec 25, 7:48 AM PST | NON-TSTM WND DMG | 2 E Riverside, CA | TREE BLOWN DOWN, BLOCKING LILA STREET |
| Dec 25, 7:51 AM PST | NON-TSTM WND GST 45 | 52 Wnw Needles, CA | MID HILL RAWS |
| Dec 25, 8:04 AM PST | NON-TSTM WND GST 60 | 2 W Lake Elsinore, CA | AT EL CARISO RAWS |
| Dec 25, 8:07 AM PST | NON-TSTM WND DMG | 2 N Fontana, CA | TREE BLOWN DOWN, COVERING ROADWAY |
| Dec 25, 8:20 AM PST | NON-TSTM WND DMG | Corona, CA | PER CHP WEBSITE POWER LINE LAYING ON SIDEWALK. REPORT AT 745AM. |
| Dec 25, 8:21 AM PST | NON-TSTM WND DMG | 2 Nw Mira Loma, CA | CONTRUCTION SIGN BLOWN INTO WEST BOUND HIGHWAY 60 |
| Dec 25, 8:30 AM PST | HIGH SUST WINDS 54 | Fremont Canyon, CA | SUSTAINED WINDS GREATER THAN 40 MPH MESURED SINCE 0330 PST |
| Dec 25, 8:49 AM PST | NON-TSTM WND DMG | 2 S San Bernardino, CA | LARGE CONSTRUCTION SIGN BLOWN ON SOUTH BOUND INTERSTATE 215 |
| Dec 25, 9:04 AM PST | NON-TSTM WND DMG | 1 N Norco, CA | POWER LINES DOWN |
| Dec 25, 9:05 AM PST | NON-TSTM WND DMG | 4 Ne Anaheim, CA | WOODEN SIGN BLOWN ONTO WEST BOUND HIGHWAY 91 |
| Dec 25, 9:06 AM PST | NON-TSTM WND DMG | 1 E Rancho Cucamonga, CA | TRAFFIC SIGNAL LIGHT BLOWN DOWN |
| Dec 25, 9:06 AM PST | NON-TSTM WND DMG | 5 Nw Rialto, CA | SEMI TRACTOR TRAILER OVERTURNED ON SOUTH BOUND INTERSTATE 15 - UNRELATED TO EARLIER OVERTURNED BIG RIG |
| Dec 25, 9:35 AM PST | NON-TSTM WND DMG | 3 Ne Fullerton, CA | LARGE TRAFFICE SIGN BLOWN DOWN ON YORBA LINDA OFFRAMP FROM SOUTH BOUND HIGHWAY 57 |
| Dec 25, 9:37 AM PST | DUST STORM | 3 N Norco, CA | ZERO VISIBILITY ON SOUTH BOUND INTERSTATE 15 DUE TO BLOWING DUST |
| Dec 25, 9:45 AM PST | NON-TSTM WND DMG | 7 W Temecula, CA | ROCKS BLOWN ONTO ROADWAY |
| Dec 25, 9:46 AM PST | HIGH SUST WINDS 45 | Mira Loma, CA | GUSTS TO 55 MEASURED AT SAME TIME |
| Dec 25, 9:54 AM PST | NON-TSTM WND DMG | San Bernardino, CA | TREES DOWN IN SEVERAL LOCATIONS |
| Dec 25, 9:56 AM PST | DUST STORM | 2 S Ontario, CA | ZERO VISIBILITY IN BLOWING DUST |
| Dec 25, 9:58 AM PST | NON-TSTM WND DMG | 2 W Lake Elsinore, CA | LARGE TREE SPLIT IN HALF, PARTIALLY BLOCKING HIGHWAY 74 |
| Dec 25, 10:06 AM PST | NON-TSTM WND DMG | 1 Ne Rancho Cucamonga, CA | POWER LINES BLOWN DOWN ONTO ROADWAY |
| Dec 25, 10:18 AM PST | DUST STORM | 2 Sw Mira Loma, CA | ZERO VISIBILITY IN BLOWING DUST ON NORTH BOUND INTERSTATE 15 |
| Dec 25, 10:19 AM PST | NON-TSTM WND DMG | 2 S Crestline, CA | ROCKS BLOWN ONTO ROAD |
| Dec 25, 10:19 AM PST | NON-TSTM WND DMG | 4 Sw Devore, CA | OVERTURNED BIG RIG,NORTH BOUND ON INTERSTATE 15 |
| Dec 25, 10:27 AM PST | NON-TSTM WND DMG | 1 Se Mira Loma, CA | TREE AND POWER LINES BLOWN DOWN ON DODD STREET |
| Dec 25, 10:30 AM PST | NON-TSTM WND GST 85 | Fremont Canyon, CA | SUSTAINED WINDS OVER 40 MPH AND GUSTS OVER 58 MPH SINCE 0330 PST. |
| Dec 25, 10:33 AM PST | NON-TSTM WND DMG | 3 S Rialto, CA | LARGE TREE BLOWN DOWN, COVERING WEST BOUND LANES OF BLOOMINGTON AVENUE JUEST EAST OF CHERRY AVENUE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3171 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 242045 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1245 PM PST MON DEC 24 2007 CAZ048-055-057-250600- /O.UPG.KSGX.HW.A.0012.071225T0600Z-071225T2200Z/ /O.NEW.KSGX.HW.W.0014.071225T0400Z-071226T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1245 PM PST MON DEC 24 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY. OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS INCREASING THIS EVENING IN THE NORTHERN AREAS AND SPREADING INTO SAN DIEGO COUNTY BY TUESDAY MORNING. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS NEAR 70 MPH ARE EXPECTED...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-250600- /O.UPG.KSGX.HW.A.0012.071225T0800Z-071225T2200Z/ /O.NEW.KSGX.WI.Y.0038.071225T0400Z-071226T0400Z/ ORANGE COUNTY COASTAL AREAS- 1245 PM PST MON DEC 24 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY. OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS WILL INCREASE THIS EVENING. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE POSSIBLE BELOW CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-250600- /O.UPG.KSGX.HW.A.0012.071225T1500Z-071225T2200Z/ /O.NEW.KSGX.WI.Y.0038.071225T0400Z-071226T0400Z/ SAN DIEGO COUNTY VALLEYS- 1245 PM PST MON DEC 24 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY. OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS WILL INCREASE THIS EVENING. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE POSSIBLE BELOW CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-058-250600- /O.UPG.KSGX.HW.A.0012.071225T1100Z-071225T2200Z/ /O.NEW.KSGX.WI.Y.0038.071225T0400Z-071226T0400Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1245 PM PST MON DEC 24 2007 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PST TUESDAY. OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS WILL INCREASE THIS EVENING. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE POSSIBLE BELOW CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DA
4 follow-up statements
000 WWUS76 KSGX 250516 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 916 PM PST MON DEC 24 2007 CAZ048-055-057-251330- /O.CON.KSGX.HW.W.0014.000000T0000Z-071226T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 916 PM PST MON DEC 24 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. OFFSHORE FLOW WILL CAUSE NORTHEAST WINDS TO INCREASE OVERNIGHT IN THE NORTHERN AREAS...THEN SPREAD INTO SAN DIEGO COUNTY BY TUESDAY MORNING. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS AROUND 70 MPH ARE EXPECTED...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-056-058-251330- /O.CON.KSGX.WI.Y.0038.000000T0000Z-071226T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 916 PM PST MON DEC 24 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST TUESDAY. NORTHEAST WINDS WILL INCREASE OVERNIGHT. AFTER MIDNIGHT SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE POSSIBLE BELOW CANYONS AND PASSES. THESE STRONG WINDS WILL CONTINUE THROUGH CHRISTMAS MORNING...THEN DIMINISH DURING THE AFTERNOON OF CHRISTMAS DAY. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAD
000 WWUS76 KSGX 251314 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 514 AM PST TUE DEC 25 2007 CAZ048-055-057-252115- /O.CON.KSGX.HW.W.0014.000000T0000Z-071226T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 514 AM PST TUE DEC 25 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. OFFSHORE FLOW WILL CONTINUE TO CAUSE SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 70 MPH THIS MORNING...MAINLY BELOW CANYONS AND PASSES. THE STRONG WINDS WILL DIMINISH DURING THE AFTERNOON. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-056-058-252115- /O.CON.KSGX.WI.Y.0038.000000T0000Z-071226T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 514 AM PST TUE DEC 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. OFFSHORE FLOW WILL CONTINUE TO CAUSE SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS AROUND 50 MPH THIS MORNING...MAINLY BELOW CANYONS AND PASSES. THE STRONG WINDS WILL DIMINISH DURING THE AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MACKECHNIE
000 WWUS76 KSGX 252053 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1253 PM PST TUE DEC 25 2007 CAZ048-055-057-260400- /O.CON.KSGX.HW.W.0014.000000T0000Z-071226T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 1253 PM PST TUE DEC 25 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. OFFSHORE FLOW WILL CONTINUE TO CAUSE SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS TO 70 MPH THIS AFTERNOON...MAINLY THROUGH AND BELOW CANYONS AND PASSES. THE STRONG WINDS WILL DIMINISH DURING THE EVENING. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR DOWNED TREES AND DOWNED POWER LINE. A HIGH WIND WARNING MEANS THAT WINDS OF 40 MPH WITH GUSTS OVER 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN CAUSE DAMAGE. DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-056-058-260400- /O.CON.KSGX.WI.Y.0038.000000T0000Z-071226T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1253 PM PST TUE DEC 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING. OFFSHORE FLOW WILL CONTINUE TO CAUSE SUSTAINED NORTHEAST WINDS BETWEEN 25 AND 35 MPH WITH LOCAL GUSTS AROUND 50 MPH THIS AFTERNOON...MAINLY BELOW CANYONS AND PASSES. THE STRONG WINDS WILL DIMINISH DURING THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING HAZARDOUS...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DA
000 WWUS76 KSGX 260154 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 554 PM PST TUE DEC 25 2007 ...WIND WARNINGS AND ADVISORIES HAVE BEEN CANCELED... .WINDS HAVE DECREASED SIGNIFICANTLY SINCE 4 PM. THEREFORE THE WIND WARNINGS AND ADVISORIES HAVE BEEN CANCELED. CAZ048-055-057-260300- /O.CAN.KSGX.HW.W.0014.000000T0000Z-071226T0400Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 554 PM PST TUE DEC 25 2007 ...HIGH WIND WARNING IS CANCELLED... WIND SPEEDS HAVE FALLEN BELOW WARNING LEVELS. $$ CAZ042-050-056-058-260300- /O.CAN.KSGX.WI.Y.0038.000000T0000Z-071226T0400Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 554 PM PST TUE DEC 25 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS. $$ MOEDE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Dec 24, 9:30 AM PST, 3 hours 15 minutes earlier.
Area forecast discussion, Dec 24, 9:30 AM PST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST MON DEC 24 2007 .SYNOPSIS...INCREASING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY WINDS LATE TONIGHT AND TUESDAY. A HIGH WIND WATCH AND FIRE WEATHER WATCH ARE IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. LOCALLY WINDY IN THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON AND EVENING. OTHERWISE...FAIR THROUGH MID WEEK. WEAK LOW PRESSURE ALOFT AND ONSHORE FLOW WILL BRING MORE CLOUDS AND COOLING FRIDAY THROUGH THE WEEKEND. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TODAY-THU)...SKIES WERE MOSTLY CLEAR EXCEPT FOR A FEW HIGH CLOUDS TODAY. THE 12Z NKX SOUNDING HAD A SURFACE BASED INVERSION WITH WARMING THROUGH MOST OF THE COLUMN AND WEAK NE WINDS IN THE LOW LEVELS. WEAKENING OFFSHORE GRADIENTS. THE OFFSHORE FLOW WILL REINTENSIFY LATE TONIGHT AND TUE MORNING AS A SURFACE HIGH MOVES IN BEHIND A TROUGH MOVING PAST TO THE NE. THERE WILL BE ENOUGH GRADIENT...UPPER AND THERMAL SUPPORT FOR LOCAL STRONG GUSTY NE WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. MOST MOUNTAIN AND INLAND VALLEYS AREAS AND PORTIONS OF ORANGE COUNTY NEAR THE FOOTHILLS WILL HAVE WINDS TO ADVISORY STRENGTH WITH LOCAL GUSTS 35 TO 45 MPH. WINDS WILL BE STRONGEST BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS WITH GUSTS OVER 60 MPH AND WILL LIKELY NEED WIND WARNINGS IN THOSE LOCATIONS. THE DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD TO NEAR CRITICAL LEVELS...AT LEAST IN THE AREAS WHERE THE WINDS SURFACE. CURRENT WIND AND FIRE WEATHER WATCHES LOOK OK. A WEAK TROUGH WILL MOVE PAST TO THE N AND BRING ONSHORE FLOW WED WITH MORE HIGH CLOUDINESS. GUSTY ONSHORE WINDS IN THE MOUNTAINS AND DESERTS WED AFTERNOON AND EVENING. THERE COULD BE AREAS OF LOW CLOUDS AND FOG NEAR THE COAST LATE WED NIGHT. BRIEF WEAK COOL OFFSHORE FLOW WILL DEVELOP THU AS A SURFACE HIGH MOVES INTO NV BEHIND THE TROUGH. COOLER WED AND THU...ESPECIALLY W OF THE MOUNTAINS. COLD INLAND LATE WED NIGHT THU MORNING IN AREAS PROTECTED FROM THE WINDS. && .LONG TERM (FRI-MON)...BROAD CYCLONIC FLOW ALOFT AND ONSHORE SURFACE FLOW WILL PREVAIL FRI THROUGH THE WEEKEND. THIS WILL BRING MORE CLOUDS. RELATIVELY MINOR DAY TO DAY TEMP CHANGES WITH GENERALLY A LITTLE BELOW SEASONAL TEMPS. OFFSHORE FLOW SHOULD DEVELOP AGAIN EARLY NEXT WEEK BRINGING WARMING W OF THE MOUNTAINS AND LOCAL GUSTY WINDS. && .AVIATION... 241630Z...WIDESPREAD VFR AND UNRESTRICTED VISIBILITIES WILL PREVAIL TODAY WITH MOSTLY CLEAR SKIES. STRONG GUSTY NORTH-NORTHEAST WINDS WILL BEGIN TO DEVELOP TONIGHT BETWEEN 03-06Z AND CONTINUE THROUGH TUESDAY EARLY AFTERNOON. EXPECT SIGNIFICANT AREAS OF TURBULENCE...STRONG UP/DOWNDRAFTS AND LOW LEVEL WIND SHEAR PARTICULARLY NEAR AND BELOW THE PASSES AND CANYONS SUCH AS CAJON PASS AND SANTA ANA MOUNTAINS. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH THIS EVENING THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXNPWSGX. FIRE WEATHER LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX. MINOR TIDAL OVERFLOW POSSIBLE AT THE BEACHES. SEE LAXCFWSGX. && PUBLIC...DA AVIATION...LAVIS
Hazardous weather outlook, Dec 24, 11:00 AM PST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1100 AM PST MON DEC 24 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-251200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 1100 AM PST MON DEC 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. RED FLAG WARNING LATE TONIGHT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX. HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY. RED FLAG WARNING UNTIL 6 PM TUESDAY FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX. HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MACKECHNIE/DA
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 12:38 AM PST | Fire Weather Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 10 hr |
| Dec 24, 10:31 AM PST | Red Flag Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 31 hr |
| Dec 24, 12:45 PM PST | Wind Advisory | SGX | Riverside, San Diego | 29 hr |
Nearby
High Wind Warnings in California, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.